Statin Could Be Causing My Fatigue

As mentioned in my previous post I have been suffering from moderate fatigue and tiredness for the past few weeks. Some commentators on the post highlighted that it could be due to Olanzapine and that I should look at reducing my dose, however, I did a little bit more investigating and discovered that the fatigue got worse not long after I started taking the cholesterol lowering medication Atorvastatin.

This led me down a rabbit hole of information and studies showing that statins do in fact cause fatigue and tiredness. So my next cause of action is to stop taking Atorvastatin and monitor my energy levels to see if it is in fact the statin causing the fatigue. Obviously, all done under the guidance of my doctor.

With that being said though it’s not as simple as stopping a medication when you take an assortment of medications that could potentially cause fatigue. For all I know all the medications could be causing the fatigue, who knows for sure, all I can do is continue switching up my medication cocktail until everything works perfect. I’d be interested to hear from anybody else who takes a statin. Do you get fatigue or tiredness?

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google photo

You are commenting using your Google account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s

This site uses Akismet to reduce spam. Learn how your comment data is processed.